# SDR CALA2011051600365

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 23,978 hours, 8,186 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792N
- Part serial: A1298
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 36,210 hours, 11,516 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF (LOW SPEED), RIGHT GEN CONT LIGHT CAME ON.  RIGHT GEN FAILED, RETURNED TO GATE.  OK TO CONTINUE AS PER ABOVE MEL, RIGHT GEN PLACED ON MEL.  COMPLIED WITH DDP.  REMOVED AND REPLACED NR 2 ENGINE IDG IN REF OF AMM 24-11-01-024-002.
